MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE
Model Number 00711050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this event was discarded by the user facility and therefore is not available for evaluation by steris endoscopy.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath." the distributor has offered in-service training to the user facility; however, the facility has declined.No further issues have been reported.
 
Event or Problem Description
A user facility reported through the distributor in (b)(6) that a roth net device did not fully open nor fully close during a procedure.The roth net was replaced with a second roth net device and the procedure was completed.No harm to the patient or user was reported.

Brand Name
ROTH NET - FOREIGN BODY - STANDARD
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor, oh
MDR Report Key9922973
Report Number1528319-2020-00011
Device Sequence Number11322372
Product Code FDI
UDI-Device Identifier00816765010860
UDI-Public(01)00816765010860
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model Number00711050
Device Catalogue Number00711050
Device Lot Number1908391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1